# SDR MWEA95422

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924809503
- Condition: Cracked
- Location: Bs 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND END FITTING AT LONGERON 30 HAS A CRACK AT STA 571.  MAINTENANCE REMOVED AND REPLACED FITTING FROM STA 571 TO 598 PER SRM 51-30.
